# SDR 05FDEA02076

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 42,941 hours, 6,370 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, RIGHT HAND THRUST REVERSER COWL T-FRAME AT LOWER 2 BUMPER AREA FOUND WITH CHAFING MARK.  CARRIED OUT REPAIR PER FEDEX EA 1-7830-87557.  ENGINE THRUST REVERSER - NR 1 ENGINE, RIGHT HAND TEE FRAME WEAR AT 4 AND 5 O' CLOCK POSITIONS - REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
